Good morning! In my younger years I had my fair share of acne but greatly reduced it with over the counter medications. Over time, most likely with the stress of college life, I started to develop a mild form of acne again. I visited a great dermatologist last week and was sent home with a wash and cream. He said I'm to use Sodium Sulfacetamide wash 1-2 times daily and then the regular "pea sized" dose of Tretonoin cream. Since the cream is harsh, he recommended the cream every other day and then slowly experiment with it. I have very oily skin so I didn't think my face would dry out, but boy was I WRONG. Even with every other day use I look like my whole face is a big dry patch. How embarrassing for Thanksgiving and the wonderful Christmas card pictures this weekend.
I'm an athlete so my biggest problem was the "yeast" prickly white head patches on my cheeks. I'm also very prone to blackheads, maybe due to the oily skin? Anyway, I'm hoping to get the dryness under control within the next few days but I don't want to mess up the acne regimen. Would it be acceptable to use a moisturizer after the cream has fully soaked in or would that cause more acne? If it is possible, do you have any recommendations? I have some of the original Ceravae lotion but wasn't sure how it would work on the face. I also have an over the counter acne moisturizer from Clean and Clear.
Thank you in advance for hopefully making my mess a little bit more attractive!
Would A Moisturizer With These Prescription Acne Medications Help Or Make Everything Worse?tretinoin sodium sulfacetamide
1 reply to this topic
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users